# SDR REXA2016112502305

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 20,298 hours, 13,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CENTER CARPET R+R NOTED.  RT AFT EMERGENCY EXIT FWD GLOW STRIP MISSING. REPLACED FWD GLOW STRIP AS REQUIRED IAW AMM 33-52-01.
